Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - Please Help! dancingstar

Posted by Effexor F/X on June 30, 2008, at 17:06:40

In reply to Re: Effexor withdrawal - Please Help! ShayNJ, posted by dancingstar on January 10, 2005, at 23:26:36

> " ... and I haven't seen anyone have it worse than I did on this site ... "

That's rather subjective, don't you think?

People who compare, minimise and outright dismiss the suffering of others are so insensitive.

"Walk a mile in my shoes", and all that, you know.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Effexor F/X thread:1016
URL: http://www.dr-bob.org/babble/20080626/msgs/837364.html